# SDR NWAA073205654

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 17,250 hours, 6,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR COMING FROM AFT GALLEY BEHIND LAV D, NO SMOKE WAS SIGHTED BUT HEAVY ELECTRICAL ODOR.  ALL AFT GALLEY POWER WAS REMOVED WITH NO HOT SPOTS FELT, ELECTRICAL ODOR DID DISSIPATE THEREAFTER.  MAINTENANCE INSPECTED AFT GALLEY CIRCUIT BREAKERS, NO ELECTRICAL ODOR NOTED, NO CIRCUIT BREAKERS POPPED, AND INSPECTED AFT GALLEY.  AIRCRAFT OK FOR RETURN TO SERVICE.
